# SDR MASA200300492

- Difficulty date: December 15, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 13,259 hours, 10,493 cycles
- Engine: Ge CF343B1
- Engine time: 10,813 hours, 80,608 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343B1
- Part serial: 872612
- Condition: Seized
- Location: Nr 1
- Part time: 10,813 hours, 80,608 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: O

## Discrepancy

ASH 6021 ICT-PHX.  ON DESCENT FROM FLT 310 TO 290 NR 1 ENGINE ABRUPTLY SHUT DOWN WITH A LOUD VIBRATION NOISE.  THE CREW ADVISED MX CNTRL OF THE ENGINE FAILURE WITH N2 -0- ROTATION.  AFTER AN UNEVENTFUL LANDING MX WAS CALLED TO INSPECT THE ENGINE.  MX REPLACING THE ENGINE.
